# SDR M7K2008F00041

- Difficulty date: June 12, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N810MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3949
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: M3199
- Condition: Defective
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION WITH ROTOR HEAD SLEEVE ASSY REMOVED ONE OF THE STAR ARM END BUSHINGS WAS FOUND TO TURN SLIGHTLY WITH HAND PRESSURE APPLIED.  THE STARFLEX WAS REMOVED FOR REPAIR OF BONDING DEFECT. THIS IS A COMMON FAILURE FOR THIS PART. THE MFG CLAIMS TO HAVE A REPAIR FOR THIS DEFECT BUT OFFERS ONLY AN EXCHANGE ASSY.  SUGGEST A NEW ADHESIVE SYS OR PART DESIGN BE TRIED TO REDUCE THIS TYPE OF DEFECT FOR AN EXPENSIVE PART.  A SLIPPAGE MARK PAINTED ACROSS THE EDGE OF THE BUSHING AND ONTO THE STAR ADHESIVE BEAD HELPS IN DETECTION OF THIS DEFECT WHILE IN SERVICE BY INDICATING THE BUSHING HAS TURNED.  (K)
